MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 10MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 10MM; KNEE TIBIAL INSERT
Model Number 1517-10-510
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent a tka surgery.On unknown date, the patient was lying with the lower leg hanging out of the bed.When the patient woke up, the patient put his/her foot on the floor and had a strange feeling.The patient visited the hospital.When an x-ray was checked, it was confirmed that the insert was rotating 90 degrees.On (b)(6) 2022, a revision surgery was performed, and the insert was replaced with a new one.When a 12 mm insert trial was fitted, it was not so loose, so the surgeon inferred that the rotation of the insert had been greatly affected by the drooping of the lower leg at bedtime.Considering the risk of dislocation, the surgeon decided to use a 16 mm insert as a replacement even if it was a bit tight.The revision surgery was completed successfully.No further information is available.Doi: (b)(6) 2022, dor: (b)(6) 2022, unknown knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was received for examination.After physical review of the piece, it was not possible to confirm the reported allegation since the complaint device does not show anomalies or a defect that could be contribute to the alleged failure, therefore the complaint cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
ATTUNE CRS RP INSRT SZ 5 10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14249933
Report Number1818910-2022-07842
Device Sequence Number4302655
Product Code NJL
UDI-Device Identifier10603295055921
UDI-Public10603295055921
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-510
Device Catalogue Number151710510
Device Lot Number9703607
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer05/10/2022
06/14/2022
06/29/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/13/2022
06/15/2022
06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown